# SDR AALA20120430012

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 41,556 hours, 14,290 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED WEATHER RADAR INOPERATIVE.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR RECEIVER TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
